Talk

Advanced search

Marina Coil- Side effect questions.

(2 Posts)
nataliereed90 Mon 05-Feb-18 10:17:00

Hi there !

I'm hoping for some of you to share your side effects( if any) of having the marina coil fitted. Since I've had mine fitted ( 4 months ago now) It has been problem after problem which has led to me going to get it taken out next week!

My symptoms since having it are: ( sorry for tmi on some of these)

Heavy periods - soaking through to my jeans!!
Long periods( last one was 3 weeks!)
spotting between periods
abdominal and back pain
chest pain 🤷🤔 Not sure if this is related but it's certainly only came about after having the coil fitted
headaches
BIG weight gain ( 1st 7lb in 4 months!! 😭)
Recurrent thrush 😣😣
mood swings
depression

This list is so long but I am adamant it is to do with the coil! How could a contraception cause this much agro?!?!

I don't want to say I hope I'm not alone because I don't want to sound like I hope others are going through the same but surely it can't just be me this has happened too, can it? 🤷🤔

xx

Twenty4seven Wed 07-Feb-18 08:20:34

This might answer your question thefemedic.com/contraception/mirena-coil-right-risks-side-effects-periods/

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now